MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 4; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 4; CEMENTLESS HIP STEM
Catalog Number 01.18.144
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 16 october 2018.Lot 145427: (b)(4) items manufactured and released on 10 october 2014.Expiration date: 2016-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Preliminary investigation performed by packaging and washing manager on october 15, 2018.On the basis of the pictures received it can be confirmed that the issue could have been occurred due to forces experienced during transportation.This was indicated to be correlated to the combination of the packaging configuration applied and the shorter length stems as they allow more degrees of freedom for movement within the package.Modification was completed in february 2017, and the packaging produced from then contains a tip securing component that locks in place and can be positioned as appropriate to confidently secure all the stem lengths.
 
Event or Problem Description
Internal blister damaged (broken).The outer blister was not damaged.The surgery was completed successfully using another stem.
 
Additional Manufacturer Narrative
Visual inspection performed on november 14, 2018 by washing and packaging manager: the visual inspection confirmed the preliminary investigation performed on the attached photos.

Brand Name
AMISTEM H HA COATED LAT STEM SIZE 4
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7968807
Report Number3005180920-2018-00791
Device Sequence Number1681854
Product Code LZO
UDI-Device Identifier07630030804205
UDI-Public07630030804205
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Catalogue Number01.18.144
Device Lot Number145427
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2018
Supplement Date Received by Manufacturer09/17/2018
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;